DOI 10.3109/09513590.2015.1056139
Papillophlebitis associated with the use of oral contraceptive: a case report.
Аннотация
We present a 20-year-old female patient with papillophlebitis in the right eye. Minimal expansion of the blind spot and nasal peripheral defects in the right eye visual field were detected. The patient was using ethinyl estradiol-cyproterone acetate for ovarian cyst and menstrual irregularity. An improvement in the patient's visual field began within a week after cessation of ethinyl estradiol-cyproterone acetate. Ophthalmoscopic findings resolved completely in the sixth week. This situation suggests that female sex hormones or thromboembolic process caused by them may be responsible for the pathogenesis of papillophlebitis. But the exact mechanism in the pathogenesis of papillophlebitis is still controversial.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.